# SDR SWAA2020010740196

- Difficulty date: December 27, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,022 hours, 9,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ZEE CHANNEL CORRODED BETWEEN BS. 727 TO BS. 847, LBL 25. / R&R ZEE CHANNEL PER SRM AND DWG.
